# SDR DALA13052963231

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,232 hours, 29,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK.  EMERGENCY LIGHTS TEST FAILS. FAULTS "BATTERY AFT L".  FOUND 13WL EPSU BATTERY BAD.  REPLACED IAW AMM 33-51.  OPS OK AND EMERGENCY LIGHTS TEST PASSES.
